W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
HGB161207A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis for abdominal aortic aneurysm and left iliac aneurysm.The left inferior gluteal artery was embolized, and a gore® viabahn® endoprosthesis with heparin bioactive surface was placed to land on the left inferior gluteal artery.The internal iliac component was placed so that they overlapped by about 3 cm.On (b)(6) 2023, during follow-up, computed tomography (ct) confirmed occlusion of the left internal iliac artery.Left buttock claudication, left buttock pain and possible compression of stent grafts were also reported.The physician stated as follows: an antiplatelet agent (cilostazol) was also administered immediately after procedure.No history of pad.It was configured to stack the iic after placing the viabahn distally.The end of the iic was just located at the tortuous point.A 12 mm device landed in a 7 mm blood vessel, which may have hindered the blood flow.We expect gradual improvement in buttock claudication over next 6 to 12 months.